# SDR DALA1223070930

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 61,749 hours, 47,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV TOOLING MARKS WERE FOUND ON LEFT MAIN FUEL TANK  ACCESS DOOR CUT OUT NBR 1365C.  DOOR CUT OUT REPAIR WILL BE ATTENDED WITH AN ERA.  DAMAGE RIVET HOLES WERE STEP UP AND BUSHING INSTALLED IAW ERA 502171-14 REV ORIG.
